# SDR FDEA201105091781

- Difficulty date: May 9, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: A5797086800100
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E INBD FLAP T/E DAMAGED ABOUT 5" X 20"  BETWEEN RIB 18 AND 21.  REMOVED FLAP T/E WEDGE.  REPLACED WITH NEW T/E WEDGE PER E.A. 6-5750-149005. 3. PAINT TOUCHED-UP. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
